# SDR COMA0760461

- Difficulty date: June 30, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,891 hours, 30,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 529B
- Condition: Faulty
- Location: T/E Flap
- Part time: 11,926 hours, 11,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5169 - FLAP FAIL MESSAGE RECEIVED.  LANDED WITHOUT INCIDENT.  REPLACED RIGHT BPSU.
